MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported they have not had pain relief since the device was implanted.Additionally, the patient reported they have not used the device for an extended amount of time due to potential overstimulation.The commercial team member confirmed all components seemed to be working properly and the programs on the transmitter assembly were changed.The patient was encouraged to try the new settings and follow-up with any issues.As of (b)(6) 2025, the patient is utilizing therapy and has not had any further complaints since resuming therapy.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient having another (non-curonix) device implanted has been ruled out as a potential cause.Additionally, migration was ruled out.The transmitter assembly associated with the complaint was returned for investigation.The investigation found the unit board was damaged by liquid ingress and will not power on.The cause is attributed to pcb failure due to liquid damage.Attached to the rma report is a picture that shows the presence of liquid on the board.As a result of the liquid ingress (i.E.Efflorescence, oxidation), multiple circuits were damaged.The stimulator is used to treat pain.The cause of the overstimulation is due to programming parameters as the issue was resolved after the programs on the transmitter assembly were changed (user error-clinical representative).Although liquid ingress was observed during the investigation of the returned transmitter assembly, this did not contribute to the report of overstimulation.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21687734
Report Number3010676138-2025-00068
Device Sequence Number9059296
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public(01)00818225020150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00705-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR LN:SWO230807 SN: (B)(6)
Patient Age65 YR
Patient SexFemale